# SDR AALA202512168005

- Difficulty date: December 13, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N158AN
- Make and model: Airbus A321-231
- Aircraft serial: 7009
- Aircraft time: 29,011 hours, 11,750 cycles
- System (JASC): 2561 · Life Jacket
- Part: Pouch
- Condition: Torn
- Location: Life Vest
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: SEAT 10D, LIFE VEST POUCH FRAYED AND TORN. MAINTENANCE REPLACED LIFE VEST SOFT POUCH AT SEAT 10D WITH NEW FROM STOCK PER CMM 25-21-61.
